| Model Number |
SUPRAPATELLAR INSERTION GUIDE |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via sems that an 1239-100 locking knob cross-threaded into an 1255-300 suprapatellar guide.This was discovered during a tibial nail procedure.Surgeon could not complete case due to the devices getting stuck.About an hour or so after the case, sales representative was finally able to remove the knob from the guide but they were both unsalvageable due to the cross-threading.
Additional Manufacturer Narrative
Event or Problem Description